# SDR ALGA201202291215

- Difficulty date: February 29, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: A7HBU
- Make and model: Bell 212
- Aircraft serial: 30902
- Aircraft time: 21,842 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Fitting
- Part number: 204012103005
- Part serial: A17527
- Condition: Corroded
- Location: M/R Hub
- Part time: 1,087 hours
- Component: M/R Hub, Bell
- Component part number: 204012101153GFM
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R HUB FITTING GOUGED BEYOND LIMITS.
